# SDR EIAA

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B0190129
- Condition: Cracked
- Location: Lt Te Fore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - NOTED DURING MAINTENANCE IN FLAP WELL AREA, OUTBOARD FLAP WAS DAMAGED FROM LEADING EDGE CAP.  REPLACED FORE FLAP.  FABRICATED AND INSTALLED NEW WEB AND UPPER CHORD PER SRM 51-10-01 AND 51-10-02 AND REPAIRED LOWER FIXED WING PANEL PER SRM 51-40-07 DUE TO RIB OUTBOARD OF LEFT FORE FLAP CRACKED 10.5 INCH THROUGH LIGHTENING HOLE AND 24 INCH HORIZONTAL CRACK.  (M)
